# SDR A6WA200540209

- Difficulty date: June 17, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 4,421 hours, 3,888 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT SIDE WINDOW CRACKED IN COCKPIT (ON APPROACH).  REMOVED AND REPLACED LT SIDE WINDOW IAW MM.  (K)
